# SDR IXXA2023082801

- Difficulty date: August 28, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N641AZ
- Make and model: Boeing 767-300
- Aircraft serial: 30595
- Aircraft time: 91,695 hours, 12,524 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Pylon
- Part number: 311T11576
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Part time: 91,695 hours, 12,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON AFT OF BULKHEAD UPPER CLOSEOUT ANGLE IS CRACKED. REPLACED #2 PYLON AFT BULKHEAD UPPER CLOSEOUT ANGLE IAW BOEING DWG#311T1157-6,REA 47573FABO1 AND IAW B767-300 SRM 51-40-02 PARA 7D.
